# SDR DL76S953919

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Condition: Failed
- Location: Cabin
- Component: L3071BPEGPL
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  LOCATED AFT OF R2 ENTRANCE DOOR.  RELAMPED, CHECKS GOOD.
